Take Ketoconazole To Treat Eczema And Itching?
Good morning doctor, my left leg has eczema and itching. I have checked and given ointments and oral medication. But when I read about mycoral there are articles that say that can cause thrombocytopenia, whereas I myself is ITP. My question is whether mycoral is safe for people with ITP? Thank you in advance.
Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
The product you mentioned is a branded drug with an active ingredient in the form of ketoconazole, which is an antifungal drug that can be used to treat diseases caused by fungal infections. The way it works is by inhibiting the formation of ergosterol so that it inhibits the formation of fungal cell membranes.
Ketoconazole is a hard drug whose use can only be based on prescription and supervision by a doctor. It is not recommended to use this drug arbitrarily without first seeing a doctor. Especially considering you have a chronic disease that requires special consideration in determining the type and dose of medication.
Complaints about the rash on the skin that feels itchy also need to be checked first by a doctor or specialist skin and genitals to identify the causes and treatment needed. Fungal infections are not the only possible cause, it could be that your symptoms are caused by skin inflammation due to exposure to irritative or allergenic substances, bacterial, viral, or autoimmune infections. Therefore, if complaints of rashes and itching on the skin are felt to be so disturbing, we recommend that you consult a doctor or dermatologist and skin specialist so that you can be evaluated and treated appropriately.
As a suggestion, you should avoid exposure to the material / condition that is thought to trigger complaints, take regular showers 2 times a day, use relatively softer soap (for example: baby soap). To enrich insight, you can read articles about skin inflammation.
Thus information from us. Hopefully get healthy soon. May be useful.